Thank You for Attending The Smart Factory Summit

March 7th, 2019 | Columbus, OH @ Edge Innovation Hub

The Smart Factory Summit is an event exclusively for manufacturers. It is a designed to be a day of learning and networking for organizations interested in practical pathways towards digital transformation, improved automation, and a connected factory floor.

About The Summit

The Smart Factory Summit is an event organized by leading manufacturers as a means of sharing and networking together in an open and diverse setting. It’s an opportunity to connect with other manufacturers, learn about emerging best practices for technology and data collection, and gather information from other manufacturers about their practices in a closed setting.

Attendees will learn from speakers and panelists from Siemens, Banner Engineering, FiiX Software and SensrTrx Manufacturing Analytics discuss the best ways for manufacturers to invest in smart technology and start seeing productivity gains and ROI today, not years from now.

It is being hosted at the Edge Innovation Hub during their grand opening and will feature complimentary morning snacks, lunch, and happy hour.

Apply To Attend

This is a manufacturers-only event. The event is not accepting sponsors or vendors. There is no cost to attend but all attendees must have applications approved to attend the summit. Event registration on eventbrite is required.

The Summit Schedule

March 7th, 2019 @ Edge Innovation Hub

8:15 – 9:00 am
Check-In & Coffee Bar

 

This is an opportunity to meet and openly network with other manufacturing leaders and experts.

9:00 – 9:45 am
How to Get Industrial IoT Initiatives Funded by Driving Results

Matt Negaard, Director Of Business Development Industrial Internet of Things at Banner Engineering

Director Of Business Development Industrial Internet of Things at Banner Engineering Matt Negaard offers strategic advice for manufacturers seeking to add intelligence to their operations through the use of sensor technology and wireless connections.

9:45 – 10:00 am
Scheduled Break

15 minutes

A short break for all attendees

10:00 – 10:45 Am
The Power of a Single Data Point on the Plant Floor

Bryan Sapot, Founder and CEO of SensrTrx Manufacturing Analytics

Learn how tracking only availability in your manufacturing analytics provides you with powerful visibility onto the plant floor. Starting there, manufacturer’s can monitor machines, see bottlenecks by downtime reason, and encourage a culture of evidence-based decision making in your daily operations.

10:45 -11:45 Pm
Data, Machines and People

Morning Speaker Panel

 

Speakers from the morning session will participate in a moderated panel on the challenges and opportunities of a connected factory floor and how to empower your employees to embrace a data revolution. Includes a Q&A.

12:00 – 1:00 pm
Lunch

1 hour complimentary lunch

Lunch will be provided on-site to all attendees at no cost. Bon Appetite!

1:00 – 1:45 PM
Smart Maintenance and Industry 4.0

Greg Dierickse, Product Marketing Manager for FiiX Software

The connected factory extends maintenance strategies from traditional reactive, to preventative, to predictive. Learn how operational focused CMMS solutions are eliminating downtime, automating work orders, and enabling data-driven decisions that improves overall equipment and production performance.
1:45 – 2:30 PM
SaaS and PaaS: New Paradigms for Digital Transformation

John Auld, Account Executive at Siemens AG

Siemens AG, the industrial pioneer and provider of the world’s most popular MES/MOM systems, offers perspectives on the present state of Software-as-a-Service applications, the advantage of storing data in the cloud,  and the power of an open IoT platform to manage it all.

2:30 – 2:45 PM
Scheduled Break 

15 minutes

A short break for all attendees

2:45 – 3:45 PM
A Smarter Factory, Today

Full Panel

Our panelists discuss the costs and the value of a connected factory floor, how to roadmap your technology investments and demonstrate ROI for them quickly, and how integrating critical technology has never been easier. Includes a Q&A.

4:00 – 5:30 PM
Happy Hour

Open networking

Attendees are invited to attend an on-site happy hour courtesy of the event organizers.

Where It’s At

1130 Gahanna Pkwy

Columbus, Ohio 43230

Summit Supporters

Thanks to our supporters for making this event FREE to attend